Proportional-delayed controllers design for LTI-systems a geometric approach

Document type :
Journal articles
Complete list of metadatas

https://hal-centralesupelec.archives-ouvertes.fr/hal-02281719
Contributor : Delphine Le Piolet <>
Submitted on : Monday, September 9, 2019 - 2:23:27 PM
Last modification on : Friday, December 20, 2019 - 11:48:05 AM

Identifiers

Citation

José-Enrique Hernández-Díez, César Fernando Méndez Barrios, Sabine Mondié, Silviu-Iulian Niculescu, Emilio-Jorge González-Galván. Proportional-delayed controllers design for LTI-systems a geometric approach. International Journal of Control, Taylor & Francis, 2018, 91 (4), pp.907-925. ⟨10.1080/00207179.2017.1299943⟩. ⟨hal-02281719⟩

Share

Metrics

Record views

24